# SDR COMA0660720

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 26,610 hours, 22,480 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5323 - DURING CLIMBOUT RECEIVED AN ANTI-ICE DUCT CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  REPAIRED CHAFED WIRING ON THE LEFT WING LEADING EDGE AT STA 330.25 AND 377.40.
